AYONE ELSE HAVE THIS PROBLEM???

  1. New Member
    rodo123's Avatar
    Join Date
    Dec 2010
    Age
    25
    Posts
    144
    Rep Power
    312
    Level
    12
    Lv. Percent
    7.73%
    Achievements Reputation Pro

    Exclamation AYONE ELSE HAVE THIS PROBLEM???


    So I didnt notice this before but I am now in my final week of my Triazole,Act Xtreme and DAA stack. About 30 minutes after I take them I start to feel really hot. Anybody else notice this?

  2. Board Sponsor
    Rodja's Avatar
    Stats
    5'10"  220 lbs.
    Join Date
    Jan 2006
    Age
    30
    Posts
    23,190
    Rep Power
    945898
    Level
    92
    Lv. Percent
    13.35%
    Achievements Reputation ProReputation AuthorityPosting ProPosting AuthorityPosting VeteranPosting Royalty

    Why so many test boosters for someone so young?
    M.Ed. Ex Phys
  3. New Member
    HamrphisT's Avatar
    Stats
    6'0"  170 lbs.
    Join Date
    Sep 2011
    Posts
    29
    Rep Power
    69
    Level
    4
    Lv. Percent
    90.85%

    ya definately sounds abnormal to me... i have taken quite a few test boosters and non have given me this side effect... try cutting down man at 19 your body is already making ****loads of natural test... maybe just use a tribulus or something.
    "Life is a series of collisions with the future; it is not the sum of what we have been, but what we yearn to be."
    -Jose Ortega y Gasset
    •   
       

  4. New Member
    VeeSix's Avatar
    Stats
    4'6"  9g lbs.
    Join Date
    Aug 2011
    Posts
    203
    Rep Power
    801
    Level
    12
    Lv. Percent
    27.06%
    Achievements Reputation Pro

    So much Testosterone so young is a recipe for disaster!
  5. New Member
    HamrphisT's Avatar
    Stats
    6'0"  170 lbs.
    Join Date
    Sep 2011
    Posts
    29
    Rep Power
    69
    Level
    4
    Lv. Percent
    90.85%

    Easy way to improve your natural levels of testosterone is to free ball bro... and stray away from hot showers/baths... heat has been proven to lower the amount of testosterone relesed by the testicles. so by you heating up and getting hot from stacking supps, your basically taking one step forward and 2 steps back...
    "Life is a series of collisions with the future; it is not the sum of what we have been, but what we yearn to be."
    -Jose Ortega y Gasset
  

  
 

Similar Forum Threads

  1. Problem, help please
    By bmore in forum Anabolics
    Replies: 4
    Last Post: 12-12-2009, 03:58 AM
  2. So thats what the problem was... Low T
    By Kristopher in forum Male Anti-Aging Medicine
    Replies: 3
    Last Post: 11-20-2009, 05:16 PM
  3. have a problem.
    By james1 in forum Training Forum
    Replies: 6
    Last Post: 03-22-2009, 08:36 AM
  4. Do i have a problem?
    By blitzit in forum Anabolics
    Replies: 1
    Last Post: 04-02-2005, 11:57 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in